Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 22, No. 1, pp. 27-31 (2006)
A study on the generalization of Janowski functions in the unit disc
Y. Polatoglu, M. Bolcal, A. Sen and E. Yavuz
Istanbul University, Turkey
See full text of the paper.
Keywords: Starlike functions, distortion theorem, representation theorem, radius of starlikeness.
Classification (MSC2000): 30C45
Full text of the article:
[Previous Article] [Next Article] [Contents of this Number]
© 2006 ELibM and
FIZ Karlsruhe / Zentralblatt MATH
for the EMIS Electronic Edition